The theorem of Lie and hyperplane subalgebras of Lie algebras

Poguntke D (1992)
Geometriae Dedicata 43(1): 83-91.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA
Autor*in
Poguntke, Detlev
Erscheinungsjahr
1992
Zeitschriftentitel
Geometriae Dedicata
Band
43
Ausgabe
1
Seite(n)
83-91
ISSN
0046-5755
eISSN
1572-9168
Page URI
https://pub.uni-bielefeld.de/record/1775028

Zitieren

Poguntke D. The theorem of Lie and hyperplane subalgebras of Lie algebras. Geometriae Dedicata. 1992;43(1):83-91.
Poguntke, D. (1992). The theorem of Lie and hyperplane subalgebras of Lie algebras. Geometriae Dedicata, 43(1), 83-91. doi:10.1007/BF00181299
Poguntke, D. (1992). The theorem of Lie and hyperplane subalgebras of Lie algebras. Geometriae Dedicata 43, 83-91.
Poguntke, D., 1992. The theorem of Lie and hyperplane subalgebras of Lie algebras. Geometriae Dedicata, 43(1), p 83-91.
D. Poguntke, “The theorem of Lie and hyperplane subalgebras of Lie algebras”, Geometriae Dedicata, vol. 43, 1992, pp. 83-91.
Poguntke, D.: The theorem of Lie and hyperplane subalgebras of Lie algebras. Geometriae Dedicata. 43, 83-91 (1992).
Poguntke, Detlev. “The theorem of Lie and hyperplane subalgebras of Lie algebras”. Geometriae Dedicata 43.1 (1992): 83-91.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:15Z
MD5 Prüfsumme
4241dca475e028c6be144d246ae08a70